# SDR USAA001653

- Difficulty date: October 2, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME SHEAR TIE CORRODED 1 INCHES BY 3 INCHES, FRAME 727B, LOWER LEG RBL 3 INCHES AFT SIDE.  CORROSION LEVEL 1 C53-107-02.  REPLACED FRAME SHEAR TIE PER SRM 53-10-01.  (M)
